# SDR DALA2024100709742

- Difficulty date: October 3, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 70,207 hours, 32,161 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0592108) PASSENGER COMPARTMENT FLOOR STRUCTURE L1 DOOR FWD AND AFT GIRT BAR LATCH ATTACH FITTINGS ARE CORRODED. REMOVED AND REPLACED PASSENGER COMPARTMENT FLOOR STRUCTURE L1 DOOR FWD AND AFT GIRT BAR LATCH ATTACH FITTING I.A.W B737 SRM 51-40-02-0G AND DWG# 141A5220.
